# SDR DALA2025030701781

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N336DX
- Make and model: Airbus A321-213
- Aircraft serial: 8063
- Aircraft time: 21,984 hours, 9,906 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SHIP 3036 URNT PLASTIC SMELL COMING FROM OVER WITH ORANGE "SERVICE". CORRECTIVE ACTION: C/W NO-GO ODI PREVENTION PER A321 ATA 2172. ALL STEPS C/W. (0841975)
